Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Diagnosed with positional vertigo. Congestion and pressure in the ears. How long will it take to recover?

I was diagnosed on Tuesday morning with what the doctor called Benign Positional Vertigo and prescribed a drug called SERC which I understand is an antihistamine. I take 16mg 3 times a day and as of this morning’s dose I have had 7 doses.
I was made to understand from the pharmacist that congestion and pressure in my sinuses and ears is part of the vertigo. I am prone to sinus infections and had a lot of sinus pressure and pain last night with a bit of congestion and a runny nose and some pressure but no pain in my ears. I have sleep apnea and use nasal pillows and this seemed to make the pressure worse so I slept without the mask. I feel the pressure across my forehead just above my eyes and behind my eyes and beside my nose just under my eyes and also in my ears. I also had a low grade fever last night 37.3C(99.1F) and woke with a normal temperature today. I still have the sinus and ear pressure. The sinus pain is very mild this morning and I have no pain in my ears. I am also having a tapping sound in my right ear this morning that comes and goes and occasionally a ringing. I also feel the need to unblock my ears constantly. I do have high blood pressure but it’s controlled and normal (I monitor from home).
I really don’t want to run back to the doctor unless there is a chance of infection and I know it will take some time for the vertigo to completely clear up. Could the symptoms still be from the vertigo after 2 days of pills or is there a possibility of a sinus infection
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
bppv is term only IT MEANS VERTIGO BUT VERTIGO CAN BE FROM MANY REASONS LIKE SINUSITIS CERVICAL SPONDYLOSIS
HYPERTENSION AND CNS CAUSESSERC IS MEDICIN WHICH WE START IN VERTIFGO AND IT HAS TO BE TAKEN FOR 3 WEEK WHEN STARTED THIS IS NON SPECIFIC DRUG WHICH WE START TO DECREASE VERTIGO FROM ANY CAUSE
WE HAVE TO INVESTGATE CAUSE AND TREAT THE CAUSE LEADING TO VERTIGO
SO INVESTIGATE CAUSE
IF NOT CONTROLLED YOU CAN TAKE STEMETIL BD ALONG WITH THIS
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor